Ask an expert
Question

17 Mar 2007

Anti-histamine hyper acidity
I suffer from chronic insomnia and stress. Have been on 25-50mg Somnil (D.S) (works great!) for a few months but developed severe, hyper gastric acidity which is apparently one of the possible side effects of this particular medication.
Could you tell me if by switching to Stresam (Etifoxine hydrochloride) - if I would have the same side-effects?
I am desperate for sleep!
Any suggestions about being able to continue with any of these class of med's but something else I can take to not get the hyperacidity?(Do also take one Pantaloc per day)
Thanks, advice is greatly appreciated.
Answer 1,059 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Stresam - being a completely different catefory of drug - should not cause your symptoms to continue.

The Panatoloc is already one of the best products available for threatment of the hyperacidity
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19977 votes
Vote